# SDR AALA202412264004

- Difficulty date: December 18, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 92,029 hours, 11,998 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: WARMING COMPARTMENT NUMBER 1 IN FIRST CLASS GALLEY HAS A BURNING PLASTIC SMELL, OVEN WOULD NOT SHUTOFF WITHOUT PULLING C/B; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT JFK. **SUPPLEMENTAL REPORT FOR (AALA202412194004): CHECKED AND CLEANED WARMING NUMBER 1 AT FWD GALLEY. PER AMM 25-32-01-100-801, REACTIVATED C/B AND PERFORMED TEST GOOD. PER AMM 25-32-02.**(CLOSED).
